A member asked:

My period is two weeks early and its a brown color. i've had the mirena (levonorgestrel) iud for over a year. is this a normal iud thing, or a sign of pregnancy?

A doctor has provided 1 answer
Dr. Stephen Richards answered

Specializes in Obstetrics & Gynecology

Mirena (levonorgestrel): This isn't unusual with mirena (levonorgestrel). The progestin in the Mirena (levonorgestrel) affects your uterine lining and menses can be lite or absent. Best to see you doc.

Answered 6/19/2020

5.4k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...